The Michigan Mathematical Journal

A family of knots yeilding graph manifolds by Dehn surgery

Yuichi Yamada

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 53, Issue 3 (2005), 683-690.

Dates
First available in Project Euclid: 6 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1133894173

Digital Object Identifier
doi:10.1307/mmj/1133894173

Mathematical Reviews number (MathSciNet)
MR2207215

Zentralblatt MATH identifier
1091.57006

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45} 55A25
Secondary: 55A99

Citation

Yamada, Yuichi. A family of knots yeilding graph manifolds by Dehn surgery. Michigan Math. J. 53 (2005), no. 3, 683--690. doi:10.1307/mmj/1133894173. https://projecteuclid.org/euclid.mmj/1133894173


Export citation